PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
next article in this issue  

Document Details :

Title: Quelques phénomènes grammaticaux en hébreu mishnique
Author(s): BAR-ASHER, Moshe
Journal: Revue des Études Juives
Volume: 149    Issue: 3-4   Date: juillet-décembre 1990   
Pages: 351-367
DOI: 10.2143/REJ.149.3.2012735



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

54.221.73.186.